<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 43, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 227—459
Topological aspects of filters in lattice implication algebras
Young Bae Jun
MSC numbers : 03G10, 06B10
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 227—233
On characterizations of real hypersurfaces with $\eta$-parallel Ricci operators in a complex space form
In-Bae Kim, Hye Jeong Park, and Woon Ha Sohn
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 235—244
Energy decay estimates for a Kirchhoff model with viscosity
Il Hyo Jung and Jongsool Choi
MSC numbers : 35B35, 35B40, 35L70
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 245—252
On periodicizing functions
Toshiki Naito and Jong Son Shin
MSC numbers : Primary 33A30, 34C25, 34C11, 39A11; Secondary 34C27, 45M15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 253—263
Balancedness and concavity of fractional domination games
Hye Kyung Kim and Qizhi Fang
MSC numbers : 91A12, 68R01
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 265—275
An $MMAP[3]/PH/1$ queue with negative customers and disasters
Yang Woo Shin
MSC numbers : 60K25, 90B22
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 277—292
Perfect codes on some ordered sets
Jeh Gwon Lee
MSC numbers : 94B05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 293—297
On injectivity and $P$-injectivity
Guangshi Xiao and Wenting Tong
MSC numbers : 16D40, 16D50, 16E50
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 299—307
Generalized stability of Isometries on real Banach spaces
Eun Hwi Lee and Dal-Won Park
MSC numbers : 39B72
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 309—318
On solvability and algorithm of general strongly nonlinear variational-like inequalities
Zeqing Liu, Juhe Sun, Soo Hak Shim, and Shin Min Kang
MSC numbers : 47J20, 49J40
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 319—331
Generalized Toeplitz algebra of a certain non-amenable semigroup
Sun Young Jang
MSC numbers : 46L05, 47C15, 47B35
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 333—341
Completion for tight sign-central matrices
Myung-Sook Cho and Suk-Geun Hwang
MSC numbers : 15A99
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 343—352
Green's equivalences of Birget-Rhodes expansions of finite groups
Keunbae Choi, Jaeun Lee, and Yongdo Lim
MSC numbers : 20M18
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 353—375
Best approximations and orthogonalities in $2k$-inner product spaces
Seong Sik Kim and Mircea Cramareanu
MSC numbers : 26D15, 26D99, 46B15, 46B20
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 377—387
Spectral continuity of essentially $p$[--]hyponormal operators
An-Hyun Kim and Eun-Young Kwon
MSC numbers : Primary 47A10, 47B20, 47B35
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 389—393
The quasihyperbolic metric and analogues of the Hardy-Littlewood property for $\alpha =0$ in uniformly John domains
Kiwon Kim
MSC numbers : 30C65, 30F45
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 395—410
Collar lemma in quaternionic hyperbolic manifold
Daeyong Kim
MSC numbers : Primary 51M10, 57S30
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 411—418
A note on ascend and descend of factorization properties
Tariq Shah
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 419—424
On weakly-Berwald spaces of special $(\a, \b)$-metrics
Il-Yong Lee and Myung-Han Lee
MSC numbers : 53B40
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 425—441
Global existence of solutions to the Prey-Predator system with a single cross-diffusion
Seong-A Shim
MSC numbers : 35K55, 35B40
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 443—459

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd